MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT40038UX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute integrity rx coronary, drug eluting stent was used to treat a lesion in the mid left anterior descending(lad) artery.The device was inspected with no issues noted.Negative prep was not performed.It is reported that an expired stent was implanted in the patient.The product expired on the 25th of may 2019.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Additional information: no intervention as a result of expired product.However it was reported that the patient also received a rsint40038ux also in the mid lad.The patient was noted to have a perforation of the artery after second stent deployment.Two non-medtronic covered stents were placed in the mid lad during this case.Pt remained in the hospital over the weekend and returned to cath lab for repeat angiography.Patient was noted to have inadequate sealing of perforation.A 4.0 non-medtronic stent was placed, patient left lab in stable condition.Patient reported to be doing well post procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8677790
Report Number9612164-2019-02223
Device Sequence Number19293858
Product Code NIQ
UDI-Device Identifier00643169037267
UDI-Public00643169037267
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2019
Device Catalogue NumberRSINT40038UX
Device Lot Number0008649888
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/07/2019
07/04/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/03/2019
07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1